# SDR COOSDR02103

- Difficulty date: June 1, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 57025792
- Part serial: 804166
- Condition: Damaged
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RIGHT ELEVATOR GEAR TAB SKIN, INTERNAL DOUBLERS AND HONEY COMB CORE DAMAGE.
